# SDR AT0100223

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Blown
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TAIL CONE EMERGENCY RELEASE HANDLE LIGHT INOPERATIVE.          CORRECTIVE ACTION:          REPLACED BULBS WITH PR4.  IAW DC9 MM 33-50.
